Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else? Dla

Posted by linkadge on May 27, 2018, at 7:11:01

In reply to Re: Nardil causing this or something else?, posted by Dla on May 26, 2018, at 19:10:14

It sounds like the nardil itself might be contributing to some of the problems. Both of these meds are not great for sleep architecture.

5-6 hours of Ambien assisted sleep is not enough to really restore. Especially if this is extended over long periods of time. Lack of deep sleep coupled with poor diet could easily lead to many of the symptoms mentioned. Of course, it could be something else.

I assume you've tried other meds for depression?

If you lower the Nardil, would the sleep improve (assuming you keep the Ambien in place)?

Co-q10 is an antioxidant that can provide energy to cells. Sometimes q10 and NADH are used alone or in combination for conditions of low energy / CFS. Sublingual b12 might also help.

Linkadge



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1098908.html